Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Slurred speech, muscle cramp, swollen tongue. Taking pravastatin and hydroclorathized. Suggestions?

I am taking 2 medicines,one is Pravastatin and hydroclorathized and am experiencing these symptoms. Slurred speech, muscle cramping in the upper body and neck, swollen tongue. I have been watching my diet, eating more fruit and vegies. I excerise daily. My age is 67. I have had a stint put in in the year of 2011. My Dr took me off from the pervious generic brand of Lipitor {atorvastatin} and tried Pravastin and I still have the symptons.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  86
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
These both drugs lipid lowering and diuretics are not responsible fro your symptoms ( slurred speech,swollen tongue).
In my opinion ,you should consult one more physician and get his opinion( 2nd).
May be due to some blood vessel rupture ( minor) due to hyper tension.
So get in blood pressure examination , which is very important in this case.
Stent is also there so be aware of high B P .
Good luck.
Answered: Tue, 2 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor